Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Descriptions of nest algebras


Authors: M. Anoussis and E. G. Katsoulis
Journal: Proc. Amer. Math. Soc. 109 (1990), 739-745
MSC: Primary 47D25; Secondary 47A15
DOI: https://doi.org/10.1090/S0002-9939-1990-1009984-8
MathSciNet review: 1009984
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Every operator in the algebra of a continuous nest $ \mathcal{N}$ can be factored as a product of two operators which belong to certain diagonal disjoint ideals of $ \operatorname{Alg} \mathcal{N}$. This factorization leads to a new description of nest algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D25, 47A15

Retrieve articles in all journals with MSC: 47D25, 47A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1009984-8
Article copyright: © Copyright 1990 American Mathematical Society